# SDR IPXA2016110710320

- Difficulty date: November 7, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 52,169 hours, 11,171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OUTER SKIN DAMAGED UPPER AFT 6 X 1 INCHES.  REPAIRED IAW EA 011-5200-01-A6554 REV. IR AND EO MD11-5210-62503-A. (MAJOR)
